JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Bicheng Yang    
    Editor and Author  
    Email: bcyang@pub.guangzhou.gd.cn  
    URL: http://page.gdei.edu.cn/~yangbicheng  

Department of Mathematics
Guangdong Education College,
Guangzhou, Guangdong 510303

    Research Areas :
  • Sequences
  • Series
  • Summability
  • Real functions
  • Analytic inequalities
Other : Prefers papers to be sent electronically as pdf, dvi, tex or ps files.  
    Articles: On a strengthened Hardy-Hilbert inequality   Volume 1, Issue 2
    A New Inequality Similar to Hilbert's Inequality   Volume 3, Issue 5
    On the Extended Hilbert's Integral Inequality   Volume 5, Issue 4
    On a New Multiple Extension of Hilbert's Integral Inequality   Volume 6, Issue 2
    On Best Extensions of Hardy-Hilbert's Inequality with Two Parameters   Volume 6, Issue 3
    A Relation to Hardy-Hilbert's Integral Inequality and Mulholland's Inequality   Volume 6, Issue 4
    On a Reverse of a Hardy-Hilbert Type Inequality   Volume 7, Issue 3
    A Relation to Hilbert's Integral Inequality and Some Base Hilbert-type Inequalities   Volume 9, Issue 2
    On a Decomposition of Hilbert's Inequality   Volume 10, Issue 1

      search [advanced search] copyright 2003 terms and conditions login